Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Have acne on face. How to reduce it?

User rating for this question
Answered by

Practicing since : 2003
Answered : 345 Questions
What can i do to reduce the acne, which grows daily in my face.
As my body is always hot and generates heat, than just normal.
Posted Mon, 4 Feb 2013 in Acne
Answered by Dr. Kruti 15 minutes later

Thanks for posting your query.

I will be glad to be of assistance.

Treatment of acne would be oral medication, creams and daily skin care routine which further helps in treatment of acne.

Oral medication will be tablet doxycycline 100 mg. you will require a prescription for it.

Creams would be:-

Application of benzoyl peroxide 2.5% gel once a day on the Pimples and Application of Retin A cream 0.025% on full face at night for 2 hrs.
All the applications will have to be done for 6 weeks.

All these medications will require a prescription from your GP.

You need to follow a routine of cleansing, sunscreen, creams daily.

Cleanse your face with cetaphil cleansing lotion for acne prone skin thrice daily. Sunscreen needs to be used daily; Neutrogena would be a good choice.

Hope my recommendations are helpful.

Please let me know if I can address any additional concerns for you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor